Vol 3, No 3 (2014)

International Journal of Statistics and Probability, Vol. 3, No. 3, August 2014

Table of Contents

Articles

Yu Wu, Yong Lin, Chin-Shang Li, Shou-En Lu, Weichung Joe Shih
PDF
p1
Claude Thiago Arrabal, Marinho Gomes de Andrade Filho, Karina Paula dos Santos Silva
PDF
p18
Mohamed Elmi
PDF
p29
Ao Yuan, Yizheng Wei, Kepher Makambi, Hongkun Wang
PDF
p44
Nicolas Marie
PDF
p65
G. R. AL-Dayian, A. A. EL-Helbawy, H. R. Rezk
PDF
p80
Eduardo L. Montoya, Nehemias Ulloa, Victoria Miller
PDF
p96
Longyang Wu, Richard J. Cook
PDF
p111
Feng Chen, Kani Chen
PDF
p126
M. Gharib, M. M. Ramadan, Kh. A. H. Al-Ajmi
PDF
p138
Ida Moghimipour, Malihe Ebrahimpour
PDF
p147
Wendy Smith
PDF
p157


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.